Homepage of Weining Kang
Department of Mathematics and Statistics
University of Maryland, Baltimore County
1000 Hilltop Circle
Baltimore, MD, 21250
Voice: (410) 455-2433
Fax: (410) 455-1066
E-mail: wkang at umbc.edu
Math 251 Multivariable Calculus.
Lecture: Tu/Th 2:30pm - 4:20pm MP 101
Office/Hours: Tu/Th 10:00am – 12:00pm MP 403
Probability Theory, Stochastic Processes, Stochastic Networks, Stochastic Modeling
Kang, W., Kelly, F. P., Lee, N. H. and Williams, R. J. On fluid and Brownian approximations for an Internet congestion control model. Proceedings of the 43rd IEEE Conference on Decision and Control. December 2004, 3938-3943.
Kang, W. and Williams, R. J. (2007). An invariance principle for semimartingale reflecting Brownian motions in domains with piecewise smooth boundaries. Annals of Applied Probability, 17, 741-779.
Kang, W. N., Kelly, F. P., Lee, N. H. and Williams, R. J. (2007). Product form stationary distributions for diffusion approximations to a flow-level model operating under a proportional fair sharing policy, ACM SIGMETRICS Performance Evaluation Review, Volume 35, Issue 2, 36-38.
Burdzy, K., Kang, W. N. and Ramanan. K. (2008). The Skorokhod problem in a time- dependent interval. Stochastic Processes and Their Applications, 119, 428-452.
Kang, W. N., Kelly, F. P., Lee, N. H. and Williams, R. J. (2008). State space collapse and diffusion approximation for a network operating under a fair bandwidth-sharing policy, to appear in Annals of Applied Probability.
Kang, W. N. and Ramanan, K. (2008). A Dirichlet process characterization of a class of reflected diffusions, submitted.
Kang, W. N. and Ramanan, K. (2008). Fluid limits of many-server queues with reneging, submitted.
Kang, W. N. and Ramanan, K. (2009). On ergodicity of many-server queues with abandonments, preprint.
Papers in Preparation
Kang, W. N. and Ramanan, K. Characterization of stationary distributions of a class of reflected diffusions in polyhedral domains.
Kang, W. N. and Williams, R. J. Diffusion approximation for an input-queued switch operating under a maximum weight matching algorithm.
Kang, W. N. and Williams, R. J. An invariance principle for semimartingale reflecting Brownian motions (SRBMs) in cones with piecewise constant reflection fields.